# SDR 96ZZZX1149

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Tooth
- Part number: H08105307
- Condition: Broken
- Location: Accy Grbox
- Part time: 1,688 hours
- Component: 408100033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REPORTEDLY MAKING METAL.  UPON DISASSEMBLY AND INSPECTION OF THE GEARBOX, FOUND THE POWER PINION GEAR HAD ONE OF THE TEETH BROKEN OFF.  FRACTURE APPEARS TO HAVE STARTED BELOW THE BASE OF THE GEAR TOOTH.  SUBMITTER STATED CAUSE UNKNOWN.
